# SDR ASAA0853531

- Difficulty date: September 25, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,721 hours, 2,545 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004485
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 8,721 hours, 2,545 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DELTA P POPPED.  RESEARCH IN ARCTIC SHOWS THIS IS THE 3RD EXTENTION ON THIS IDG ACCOMPLISHED MM 24 11 41 200 801, REMOVED & REPLACED IDG OIL FILTERS.  NO DEBRIS FOUND.  REMOVED AND REPLACED NR 1 ENGINE IDG.  REF MM 24 11 11.  NR 1 ENGINE IDG OPS LEAK CHECKS NORMAL REF MM TASK 24 11 00 700 802.
